# SDR UPS09854259

- Difficulty date: December 19, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,134 hours, 25,452 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV LT ELEVATOR STA 200.238 DOUBLER ATTACHED ANGLE IS CRACKED AND DENTED, REPAIRED IAW DWG 5700911 AND SRM 51-01-21.
